# SDR ASAA12911601

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 39,717 hours, 15,420 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EXIT LIGHT COVER IS NOT ATTACHED.  ACFT GROUNDED.  REPLACED L2 DOOR EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01-960-802.  OPS CHECKED NORMAL.
